Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2014, Article ID 152145, 5 pages
Research Article

Efficient Model Order Reduction of Structural Dynamic Systems with Local Nonlinearities under Periodic Motion

Center of Excellence in Experimental Solid Mechanics and Dynamics, School of Mechanical Engineering, Iran University of Science and Technology, Narmak, Tehran 16844, Iran

Received 20 October 2012; Accepted 19 November 2012; Published 9 June 2014

Academic Editor: Hamid Mehdigholi

Copyright © 2014 M. Mohammadali and H. Ahmadian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • David Chelidze, and Shahab Ilbeigi, “Reduced order models for systems with disparate spatial and temporal scales,” Conference Proceedings of the Society for Experimental Mechanics Series, vol. 8, pp. 447–455, 2016. View at Publisher · View at Google Scholar
  • Shahab Ilbeigi, and David Chelidze, “Persistent model order reduction for complex dynamical systems using smooth orthogonal decomposition,” Mechanical Systems and Signal Processing, vol. 96, pp. 125–138, 2017. View at Publisher · View at Google Scholar